# SDR 0002226633

- Difficulty date: June 23, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 66,535 hours, 9,883 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 1 ENGINE FIRE DETECTION FAULT LIGHT ILLUMINATED. FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT BECAME INTERMITTENT. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.    SPLICED AND REPAIRED CHAFED WIRE AT LOW ELEMENT LINE. OPERATIONAL CHECK GOOD.
